# SDR DL72W010273

- Difficulty date: February 13, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- Aircraft time: 79,659 hours, 53,776 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65175061
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INNER CHORD OF THE FS 1303 RT FRAME WAS FOUND WITH A CRACKED FLANGE AT A HYDRAULIC BRACKET ATTACH POINT JUST     ABOVE THE AFT VENTRAL STAIRWAY TORQUE BOX.  THE CRACKED PORTION OF FLANGE WAS TRIMMED OUT AND REPAIRED WITH AN      ALUMINUM REPAIR ANGLE PER ER/A 380030-14, REV A.
